Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Stopped taking domperidon and breastfeeding. Getting brown and black period. Cause of concern?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Hi, since I stopped breastfeeding and off the medication (Domperidon) to produce milk.... My period has been brown/ black from beginning to end. What can this be?
Posted Sun, 24 Feb 2013 in Women's Health
Answered by Dr. Nilofer AR 2 hours later
Thanks for the query.

I understand your concern about brown/black colour menstrual blood.
This is a normal color change.
It happens when the blood is older and not being expelled from the body quickly.

Menstrual blood after a period of ammenorrhea is usually dark.
You need not worry.
It will normalize within next 2 cycles.

Hope i have answered your query. You can write to me anytime for further clarifications.

Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor